skin-hair-icon
My wife has stretch marks on inner thigh
My wife has a stretch marks on her inner thighs , she is using the cream "Stretchrid cream",told by a dermatologist. She had a contraceptive pill unwanted 72 in month of sep 2019. She also had little increase in her weight now a days and inner thigh had strech marks . After using the cream Stretchrid there is little recovery only. Please tell me the correct medication.
4286 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Bio C serum is the best option for stretch marks apply twice a day for 4 months will help in removing the stretch marks.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Undergo fraxel laser resurfacing therapy.. otherwise few creams also available...for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi...stretch marks are truly a stretching of the deeper layers of skin with just a superficial layer intact. That's why they look very ugly. They so feel like a dip in the skin. The best treatment for these is a Fractional CO2 laser to the stretch marks. This will have to be repeated every month for at least three sessions. I have had wonderful results with this treatment in my patients.
Next Steps
if you need any further advise then please contact me via my clinic Juvenis in Mumbai.
Health Tips
don't waste your money with stretch mark creams. they will work only after the laser treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.